# SDR ASOA03423

- Difficulty date: September 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: S5217642500400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THE BRACKET HOLDING THE TOP STEP WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR TOP STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
